Some sigma-double sequence spaces defined by Orlicz function


Savas E., Patterson R. F.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.324, no.1, pp.525-531, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 324 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jmaa.2005.11.045
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.525-531

Abstract

In this paper we introduce some new double sequence spaces using the notions of invariant mean and Orlicz function. We also examine some properties of the resulting sequence spaces. (c) 2005 Elsevier Inc. All rights reserved.